# SDR MYWA110133

- Difficulty date: December 14, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,870 hours, 24,611 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU OVERSPEED LIGHT ILLUMINATED DURING START SEQUENCE.
